Vol. 74, No. 2, 1978

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Bounded monoids

William Raymond Nico

Vol. 74 (1978), No. 2, 461–472
Abstract

Monoids whose left S-sets X always satisfy sl(X) h(X) are characterized in terms of chain conditions on principal left ideals.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 23 November 1976
Revised: 2 September 1977
Published: 1 February 1978
Authors
William Raymond Nico